# SDR CALA0400634

- Difficulty date: September 12, 2004
- Submitted: September 13, 2004
- Operation: Air carrier
- Aircraft: N17321
- Make and model: Boeing 7373T0
- Aircraft serial: 23372
- Aircraft time: 59,625 hours, 27,180 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 69353656
- Condition: Cracked
- Location: Intercostal
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1 INCH CRACK IN ANGLE ON INTERCOSTAL AT FORWARD AND AFT SCREW HOLES OF CABIN FLOOR STRUCTURE AT STA 380-400, BL 0.  A NEW ANGLE WAS INSTALLED IAW SRM 53-30-51.
